# SDR A6WA201240067

- Difficulty date: January 11, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Bs 347.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PAX DOOR CRACKED ABOVE DOOR ASSIST PULLEY BRACKET.  REPAIRED AFT DRAG ANGLE ON PAX DOOR IAW REO 601R-52-11-513.
